# SDR 20001026SH012

- Difficulty date: September 15, 2000
- Submitted: October 26, 2000
- Operation: General aviation
- Aircraft: N901JA
- Make and model: Beech C90
- Aircraft serial: LJ694
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Aileron
- Part time: 8,475 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 5-15-00, LEFT AILERON SKIN FOUND CRACKED AT OUTBOARD AFT EDGE UNDERSIDE.  UPON FURTHER INSPECTION, FOUND THE SKIN TO BE VERY BRITTLE.  ON 9-10-00, FOUND RIGHT AILERON SKIN CRACKED AT SKIN LAP AFT OF CENTER ATTACH POINT BOTH UPPER AND LOWER.  SKIN FOUND TO BE BRITTLE.  CRACK WAS DIFFICULT TO IDENTIFY AS IT APPEARED TO BE A NATURAL SEPARATION OF AGING PAINT SEPARATION AT THE LAP JOINT.  SUBMITTER SUSPECTED WORKING SURFACES AND/OR DISSIMILAR METAL CORROSION.  THERE WERE NO OBVIOUS SIGNS OF A CRACK NOR OF WORKING SURFACES OR CORROSION.  (X)
